Volume 13, issue 1 (2013)

Recent Issues

Volume 14
Issue 5, 2511–3139
Issue 4, 1881–2509
Issue 3, 1249–1879
Issue 2, 627–1247
Issue 1, 1–625

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Author Index
Editorial procedure
Submission Guidelines
Submission Page
Author copyright form
Subscriptions
Contacts
G&T Publications
GTP Author Index
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Topological $K$–(co)homology of classifying spaces of discrete groups
1

Michael Joachim and Wolfgang Lück

Spherical alterations of handles: embedding the manifold plus construction
35

Craig R Guilbault and Frederick C Tinsley

Complete intersections and mod $p$ cochains
61

David J Benson, John P C Greenlees and Shoham Shamir

Conservative subgroup separability for surfaces with boundary
115

Mark D Baker and Daryl Cooper

The Arone–Goodwillie spectral sequence for $\Sigma^{\infty}\Omega^n$ and topological realization at odd primes
127

Sebastian Büscher, Fabian Hebestreit, Oliver Röndigs and Manfred Stelzer

Transchromatic generalized character maps
171

Nathaniel Stapleton

Explicit angle structures for veering triangulations
205

David Futer and François Guéritaud

Cascades and perturbed Morse–Bott functions
237

Augustin Banyaga and David E Hurtubise

Dirac operators and symmetries of quasitoric manifolds
277

Michael Wiemeler

Derivators, pointed derivators and stable derivators
313

Moritz Groth

On the Turaev–Viro endomorphism and the colored Jones polynomial
375

Xuanting Cai and Patrick M Gilmer

Derived $A_{\infty}$–algebras in an operadic context
409

Muriel Livernet, Constanze Roitzheim and Sarah Whitehouse

A surgery triangle for lattice cohomology
441

Joshua Evan Greene

Homological stability properties of spaces of rational $J$–holomorphic curves in $\mathbb{P}^2$
453

Jeremy Miller

Dehn surgery on knots of wrapping number $2$
479

Ying-Qing Wu

On sutured Floer homology and the equivalence of Seifert surfaces
505

Matthew Hedden, András Juhász and Sucharit Sarkar

The space of geometric limits of one-generator closed subgroups of $\mathrm{PSL}_2(\mathbb{R})$
549

Hyungryul Baik and Lucien Clavier

The Lawrence–Sullivan construction is the right model for $I^+$
577

Urtzi Buijs and Aniceto Murillo

Highly transitive actions of free products
589

Soyoung Moon and Yves Stalder

Proof of a stronger version of the AJ Conjecture for torus knots
609

Anh T Tran

Publication of this issue is now complete.